The multiplicity of positive solutions to a quasilinear equation generated by the Ilin–Caffarelli–Cohn–Nirenberg inequality

A. I. Nazarov, B. O. Neterebskii

Research output

1 Citation (Scopus)

Abstract

The Euler–Lagrange equation for the functional related to the V. P. Il’in inequality also known as the Caffarelli–Kohn–Nirenberg inequality is considered. We prove that if the space imension is even, then changing some parameters, one can obtain arbitrary many different positive solutions for this equation.

Original languageEnglish
Pages (from-to)448-455
JournalJournal of Mathematical Sciences (United States)
Volume224
Issue number3
Early online date5 Jun 2017
DOIs
Publication statusPublished - 2017

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The multiplicity of positive solutions to a quasilinear equation generated by the Il<sup>′</sup>in–Caffarelli–Cohn–Nirenberg inequality'. Together they form a unique fingerprint.

Cite this